Journal of Mathematical Sciences

, Volume 129, Issue 4, pp 4053–4082

Asymptotics of Spectral Data of a Harmonic Oscillator Perturbed by a Potential

  • D. S. Chelkak
Article

DOI: 10.1007/s10958-005-0342-5

Cite this article as:
Chelkak, D.S. J Math Sci (2005) 129: 4053. doi:10.1007/s10958-005-0342-5
  • 20 Downloads

Abstract

Asymptotics of spectral data of a perturbed harmonic oscillator −y″ + x2y + q(x)y are obtained for potentials q(x) such that q′, xq ∈ L2(ℝ). These results are important in the solution of the corresponding inverse spectral problem. Bibliography: 7 titles.

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • D. S. Chelkak
    • 1
  1. 1.St. Petersburg State UniversityRussia